# SDR DHL2007740506

- Difficulty date: May 16, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B MID FLAP UPPER SURFACE DELAM 36" FROM O/B END.  REMOVED DAMAGED AREA APPROX 6 3/4" BY 4" BY 4 1/4" CLEANED AN PREPPED AREA TO BOND, FABBED FILLER (6 3/4"X 4 1/4") AND FILLER 2 EACH 3" BY 4 1/4" FROM .016 7075-T6 PO NR 9003988, ANODIZED, PRIMED AN APPLIED ADHESIVE FILM IAW B727 SRM 51-40-20 PAR 7, FIG 3 AND 57-50-2 FIG 3.  INSTALLED REPAIR PARTS, CURED AND FINISHED REPAIR AREA IAW B727 SRM 51-40-20 PAR 20, 22 AND  51-40-24 FIG 3.
